# SDR GTIA2018070202726

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,768 hours, 2,139 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT INTO ATL THROUGH 12,000. F/A STATED THAT THEY SMELLED DIRTY SOCKS THROUGHOUT THE WHOLE CABIN. WE ISOLATED THE PACKS & SUSPECT THAT PACK 2 IS THE ISSUE. ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD 30626/MP K6443 (ENHANCED ECS) FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED. PERFORMED DECONTAMINATION OF THE ECS WITH ENGINES IAW AMM 21-00-00-615-003-A. NO ODOR NOTED.
